# SDR AALA20060526

- Difficulty date: August 6, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 2330 · Entertainment System
- Part: Wire Harness
- Part number: 1301629003
- Condition: Inoperative
- Location: Entertain Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTERTAINMENT INOPERATIVE.  SYSTEM TURNED OFF ROWS 38 TO 43.  REPORTED SPARKING NEAR SEAT 40J.  REPLACED CABLE ASSEMBLY FOR PASSENGER ENTERTAINMENT SYSTEM AT SEATS 40HJ AND 41HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
